$\eta$-parallel contact 3-manifolds
Bull. Korean Math. Soc. 2009 Vol. 46, No. 3, 577-589
Printed May 1, 2009
Jong Taek Cho and Ji-Eun Lee
Chonnam National University and National Institute for Mathematical Sciences
Abstract : In this paper, we give a classification of contact 3-manifolds whose Ricci tensors are $\eta$-parallel.
Keywords : contact 3-manifolds, $\eta$-parallel Ricci tensors, critical metrics
MSC numbers : 53C15, 53C35, 53D10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd